Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stabilized rounded addition of hierarchical matrices

Title data

Bebendorf, Mario ; Hackbusch, Wolfgang:
Stabilized rounded addition of hierarchical matrices.
In: Numerical Linear Algebra with Applications. Vol. 14 (2007) Issue 5 . - pp. 407-423.
ISSN 1099-1506
DOI: https://doi.org/10.1002/nla.525

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 13 Mar 2015 09:30
Last Modified: 13 Mar 2015 09:30
URI: https://eref.uni-bayreuth.de/id/eprint/6644